# SDR YENA2024100801335

- Difficulty date: October 5, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 02447
- Aircraft time: 72,797 hours, 26,076 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#605, MCO-SDQ. 'ON DESCT <10,000' HAD STRONG ODOR- TURNED OFF PACK 1 AS PER FCOM - SMELL; COMPLIED WITH INFO NOTICE 2017-T015, SECTION B2 IDENTIFIED ODOR TYPE 5 AND TYPE 2, DECONTAMINATION LEVEL A WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. A/C FOR CONTINUE SVC. MCC LEO NOTIFIED. '
